# SDR CALA2016110700865

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 8,483 hours, 3,014 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE DO NOT ARM LIGHT CAME ON DURING TAKEOFF, REJECTED AT 130 KTS.  ACCOMPLISHED FIM TASK 27-62-00-810-802 AND SMD NR 2 BITE TEST NO CURRENT FAULTS, 11 LEGS AGO HAD MAINT MESSAGE 27-62002 (INTERNAL AUTOSTOW) INTERMITTENT FAULT.  ACCOMPLISHED FIM TASK 27-62-00-810-81 1,TEST PASSED SPEED BRAKE DO NOT ARM LIGHT WORKING NORMAL.
